3 doctors weighed in:

18 years ago, I had an anaphylactic reaction after taking Bayer aspirin. Dr said never take aspirin again! I haven't. Do you agree?

3 doctors weighed in
Dr. Steven Bowers
Internal Medicine
1 doctor agrees

In brief: Yes

Anaphylaxis is a life threatening reaction.
If you have had that reaction to Aspirin in the past, a rechallenge with the same medication is unwise. If there were no alternative, then it may be reasonable to attempt a desensitization process., but that is not the case here.

In brief: Yes

Anaphylaxis is a life threatening reaction.
If you have had that reaction to Aspirin in the past, a rechallenge with the same medication is unwise. If there were no alternative, then it may be reasonable to attempt a desensitization process., but that is not the case here.
Dr. Steven Bowers
Dr. Steven Bowers
Thank
Dr. Ritesh Rathore
Internal Medicine - Hematology & Oncology

In brief: Yes

Anaphylaxis is not trivial and other alternatives for Aspirin are available.

In brief: Yes

Anaphylaxis is not trivial and other alternatives for Aspirin are available.
Dr. Ritesh Rathore
Dr. Ritesh Rathore
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors